MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715050
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up with user facility personnel regarding the reported event it was stated that the net of the device was stuck on a residual polyp.When the net was pulled out it was observed to be "twisted".As the net of the device was stuck on the polyp the device was unable to release itself.Following the procedure, the roth net device was discarded and is not available for evaluation; therefore, a root cause cannot be determined.The device history record was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review confirmed this to be an isolated event for the subject lot.Steris offered in-service training on the proper use and operation for the roth net device and user facility personnel accepted.Steris is working on scheduling a date of the in-service training.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during polyp retrieval, the net component of the roth net became stuck on the residual polyp requiring intervention to release the net.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Steris counseled user facility personnel on the proper use and operation for the roth net device.Additionally, formal in-service training is being scheduled for a later date.No additional issues have been reported.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20915799
Report Number1528319-2024-00106
Device Sequence Number7824892
Product Code GCJ
UDI-Device Identifier00724995182908
UDI-Public(01)00724995182908(11)240509(17)270509(10)10263784
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number(10)10263784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown